# SDR AALA200801592

- Difficulty date: June 11, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT EXIT ARROW DECAL AT FORWARD SEAT 18A DAMAGED.  REPLACED EXIT ARROW DECAL FOR EMERGENCY LIGHT AT FORWARD SEAT 18A.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
